Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Reply was posted 11/29/1997 02:55 pm by Mary
E-mail Address:

Message Text
Karyn, I don't know that much about the bilirubin and Gemzar relationship, but I just wanted to suggest that if your father is having too hard of a time with a full Gemzar dose, he ought to discuss a smaller dose with his doctor. Gemzar will not likely effect a cure, but may help improve the quality and length of his life. If the Gemzar takes away the quality because it is too strong, what does he get? That's what my brother asked, and ended up discussing a reduce dosage with his doctor. He never got a full dose of Gemzar after that. He felt, and we feel, that it still helped extend his life. If he is getting discouraged from the after-effects of a full dose, a smaller dose may give him more encouragement to keep going, also. Just think about it, and discuss it with his doctors if you think it might be a good way to go. Good luck to him and your family!

Reply to this message | Return to Main Message List
Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am